Skip to content

Prolongations and Stability in Dynamical Systems.

Auslander, J., & Seibert, P. Prolongations and Stability in Dynamical Systems. Annales de l’Institut Fourier, 14(2).

Type
Journal article
Intellectual base
Primary research
Volume
14
Issue
2
Link
https://aif.centre-mersenne.org/item/10.5802/aif.179.pdf

Cited by

1 citation across 1 artifact.

Each citation links to the sentence it supports in the citing article.

Domain-specific

  • Lagrange Stability
    • This sourceTreats a bounded or Lagrange-stable system through compact orbit closures and develops the duality between boundedness and stability. <https://aif.centre-mersenne.org/item/10.5802/aif.179.pdf>.

Verification

Does it exist? Not checked yet. This entry carries no identifier to resolve. It was extracted from the citation as written in the article, normalized, and deduplicated against the rest of the registry.

Does it back the claim? Not recorded. The single citation of this work carries no recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:d5598c2bdc41 · see in the full table